| Model Number |
N/A |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported an erroneously depressed potassium (k) result on one (1) patient sample using an a-lyte integrated multisensor (imt) obtained on an atellica ch 930 analyzer.The erroneously depressed result was not reported to the physician.The same sample was reprocessed on an alternate atellica ch 930 analyzer.A higher result was obtained, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed potassium (k) result.
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed potassium (k) result on one (1) patient sample using an a-lyte integrated multisensor (imt) obtained on an atellica ch 930 analyzer.Another mdr is being filed for the same event.Siemens is investigating the event.
Additional Manufacturer Narrative
Additional information (12-mar-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) was within the customer¿s acceptable ranges.The cause of the event is unknown.The customer stated the issue was resolved and no other discordant results were reported.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the sos investigation.Initial mdr 2432235-2025-00055 was filed on 12-feb-2025.Initial mdr 2432235-2025-00054 was also filed on 12-feb-2025 for the same event.